# SDR CALA0700490

- Difficulty date: August 20, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 58,764 hours, 30,293 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8109892
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 44,963 hours, 24,066 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW RECEIVED A CABIN ALTITUDE WARNING CLIMBING THROUGH FL 270.  THE QRH WAS FOLLOWED AND A RAPID DESCENT TO 13,000 FEET WAS ACCOMPLISHED.  CABIN PRESSURE WAS RECOVERED VIA MANUAL DC.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEM.  A CABIN PRESSURE CONTROLLER WAS REMOVED AND REPLACED IAW MM 21-31-21, PAGE 401.  OPERATIONAL CHECKS WERE GOOD IAW MM 21-31-00, PAGE 201.
